MathSciNet Relay Station
MathSciNet bibliographic data
MR626698 34B30 (34B25 81C05)
Avron, Joseph; Simon, Barry The asymptotics of the gap in the Mathieu equation. Ann. Physics 134 (1981), no. 1, 76–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement